# SDR SWAA2022020937177

- Difficulty date: March 18, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 19,915 hours, 8,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812711
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 767 TO STA 792 RBL 22 FLOOR STRUCTURE SHIELD UPPER AND LOWER SURFACE HAS CORROSION. / REMOVED CORROSION. EVALUATED DAMAGE AS OUT OF LIMITS. VERIFIED NEW SHIELD AS PN 146A8127-11 ATAG #WN6447. LOCATED AND DRILLED NEW SHIELD. REMOVED DAMAGED SHIELD; AND INSTALLED NEW SHIELD. APPLIED CIC IAW DWG 146A8127 REV- SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 53-60-15-1A-1; AND AMM 51-21-91-620-802.
